# SDR S2YA04045

- Difficulty date: December 1, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N354SK
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- Engine: Pwa PW306B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW NOTICED A CARGO DOOR ANNUNCIATOR ILLUMINATED.  THE CREW PERFORMED AN AIR-TURN-BACK.  THE DOOR WAS FOUND TO BE SECURE.  MX CLEANED THE POXI SWITCHES OF ICE AND SNOW, OPENED AND CLOSED THE CARGO DOOR.  THE AC WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS. (K)
